# SDR USAA2014051900017

- Difficulty date: May 18, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 42,750 hours, 19,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2629
- Condition: Low Pressure
- Location: Pax Door
- Part time: 42,756 hours, 19,685 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AFT PAX DOOR ASSIST BOTTLE LOW PRESS.  SERVICED RT AFT PAX DOOR ASSIST BOTTLE IAW AMM 52-10-00-614.
